# SDR SWIA200920813

- Difficulty date: January 1, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 11,329 hours, 7,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6216 - NR 4 EMERGENCY CEILING FLOOD LIGHT INOP.  RELAMPED.
